# SDR MALA975851

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, TWO OVERHEAD EMERGENCY LIGHTS INOP AT ROW 8C AND 3A.  MAINTENANCE RELAMPED OVERHEAD LIGHTS, ALL CHECKS GOOD.
